I have been struggling a lot with my weight for the last two years. I consulted a dietician a few months ago, I have been on a balanced, calorie-controlled diet and I have also joined the gym. I am on a quest for a healthy balanced lifestyle. However, I am really struggling to get some weight off. My current weight is 198 pounds, and I am 163 cm tall. I am very depressed and sad because of all the hard work I put in without results. This is really taking its toll on my personal life. My dietician suggested that I can consult a doctor to see if there is anything that could be prescribed to help me. I have used 20 mg Duromine before, when I was younger, for three months and I really had great results with it. I thought that maybe I should try it again to get the kick-start I need and to boost this new journey. I am currently taking Cyclidox. Please help.
I am sorry to hear that you have struggled so much with losing weight and have started to feel depressed from it. I must, however, commend you on the great work you have done so far, trying to take control of your health and owning a more balanced future. I have recalculated your BMI (body mass index), and it works out to 34 rounded up, with an estimated body fat of around 40 percent. I must stress that I am not a dietician or nutritionist and these are the people often best placed to help with weight control and living a healthier lifestyle. As a doctor, I would always advise having investigations done for conditions that may contribute to an inability to lose weight. These conditions are often endocrine in nature. An initial assessment can be done by a general practitioner, who will then refer you to an endocrinologist if necessary after some blood investigations have been done. Only once these have been excluded then we begin to suggest using medication such as Duromine (Garcinia Cambogia). Duromine is an appetite suppressant as you may already know, and the key to weight loss is not to starve your body but to give it the nutrients it needs and deserves while being aware of the macronutrients and calories you are absorbing. Doxycycline (antibiotic) has a tendency to make one retain water when taking it for a long time (which in turn causes water weight), do you mind me asking what you are taking this for? You are quite young, and still have a lot of time to settle into your body. Weight loss takes time and effort that I understand you have already put in, but I can help by advising some investigations and only after then we will suggest medication that helps to reduce the amount of fat being absorbed after consumption (not Duromine). Thank you and take care.
The Probable causes:
The probable causes are Caloric intake and burning mismatch.
Some medications like antidepressants, hypoglycemics, corticosteroids.
Endocrine conditions like hypothyroidism, Cushing's syndrome.
Regarding follow up:
If you are happy with the response, then please let me know so we might be able to order blood via a pathology lab and assess those. I can liaise with your dietician, make a solid plan and we will take it from there.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. is very important in diabetes. Maintain a strict diet and walk daily to reduce weight.
I suggest changing tablet Jentin Met (combination of Sitagliptin and Metformin) to tablet Galvus Met (combination of Vildagliptin and Metformin). Read full
.. here to help you.
Mind my words that for weight loss other than exercise and right diet nothing works.
The supplement you are taking is just fancy and is not going to help you.
If you do exercises, then you may discuss with your doctor to prescribe Read full
.. a short-term (few weeks) adjunctive used as a part of a weight reduction regimen for patients with initial body mass index (BMI) more than or equal to 30 kg/m².
Cymbalta - Duloxetine has serious interaction with Phentermine. Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.